# SDR AALA980762

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Ws Xw118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT WING INBOARD FLAP, INBOARD TRACK, ALL BORES (4 EACH) IN ALL POSTS 1, 2, 3, AND 4, ARE CORRODED (16 EACH TOTAL).  (X)
